Reselor/Prucalopride

Hi there fellow PD sufferers. I, like most of us, have a problem with constipation. I have a balanced diet etc and have tried a range of laxatives, probiotics etc, and seem too many gastro enterologists who have put tubes up and down my passages, al to no avail.

I have now bee n told of a drug called Reselor, which is the brand name for something called Prucalopride. Most of the research seems to have been carried out on women with oelvic floor problems. It apparently has quite a high risk of side effects.

I had DBS last year and that has had some beneficial impact, but it is currently outwieghed by the stomach pains.

Has anyone in this forum had any experience of Resolor/Prucalopride?

Hi Martinraven,

Welcome to the forum. Our friendly members will surely be along soon to offer you some suggestions and share their experiences.
We’re sorry you have been experiencing these symptoms and stomach pains, you may find some of our information about bladder and bowel problems useful here. You can also contact our Helpline for advice about these medications by email to: [email protected] or call 0808 800 0303 if you would prefer to talk to someone. Our lines are open from Monday-Friday: 9am-6pm and on Saturdays from 10am-2pm). We do hope this helps in some way.

Best wishes,
Edwina
Moderation Team